# SDR EIAA9684

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Angle Gearbox
- Part number: MODUL04AG
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

LOG PAGE:  F35815.  JFK - 3 HOURS OUT OF EINN, NR 3 ENGINE OIL QUANTITY STARTED TO DECREASE FROM ONE-HALF TO 'E'.  NR 3 OIL PRESSURE STARTED DROPPING INTO CAUTION RANGE, THE LOW OIL PRESSURE LIGHT ILLUMINATED.  ENGINE WAS SHUT DOWN.  N1 IND. 30.4 PERCENT AND N2 26.7 PERCENT AT PRESSURE ALT OF 260,000 FEET.  OIL PRESSURE INDICATED 21 PSI FOR 3.5 HOURS OF WINDMILLING IN-FLIGHT.  PERFORMED WINDMILLING AND CHIP DETECTOR CHECKS WITH NO DEFECTS NOTED.  OIL LEAK WAS FOUND AT ANGLE DRIVE GEARBOX COVER PLATE.  FOUND A HEILCOIL PULLED LOOSE FROM COVER AND REPAIRED PER ECRA 66-2479-72-015-1.  (X)
